# SDR 01FDEA01092

- Difficulty date: December 20, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N189
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178218
- Part serial: MR2910883
- Condition: Bypassing
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 10 MIN AFTER T/O NR 1 & 2 ENG DRIVEN HYS SYS A PUMPS LOW PRESS LIGHTS ILLUM'D HYD QTY REMAINED STEADY 3.5 GAL  ALL HYD C/B WERE IN SYS A PRESS WENT TO ZERO AND SYS A FLT CONT LOW PRESS LIGHTS ILLUM'D.  REPLACED SYS A MODULAR UNIT IAW AMM 29-11-061-4.  RAN NR 1 & 2 ENG AS PER JRH, SYS OPS CHECKS GOOD, NO LEAKS NOTED.
